# SDR CALA2013112593240

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 40,699 hours, 17,566 cycles
- Engine: Iae V2527A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL ELAC 2 PITCH FAULT CAME ON IMMEDIATELY AFTER TAKEOFF.  TESTED IAW MM & ALL TESTED GOOD.
